Statistique/Probabilités
Un principe fonctionnel de grandes déviations en estimation non-paramétrique
[A functional large deviation principle in nonparametric estimation]
Comptes Rendus. Mathématique, Volume 344 (2007) no. 10, pp. 645-650.

The subject of this Note is to establish a functional large deviations principle for the process Un(f) indexed by a family of functions F and to deduce large deviations results in an unified way for the density and regression functions in the nonparametric estimation problem. Our results are then applied to model selection.

L'objet de cette Note est d'établir un principe fonctionnel de grandes déviations pour le processus Un(f) indexé par une famille de fonctions F et de déduire de façon unifiée des résultats de grandes déviations pour les estimateurs de la fonction de régression et de la fonctions de densité. Nos résultats sont alors appliqués au problème de selection de modèles.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.03.017
Louani, Djamal 1, 2; Ould Maouloud, Sidi Mohamed 2

1 L.S.T.A, Université de Paris 6, 75252 Paris cedex 05, France
2 Université de Reims, moulin de la Housse, BP 1039, 51687 Reims cedex 2, France
@article{CRMATH_2007__344_10_645_0,
     author = {Louani, Djamal and Ould Maouloud, Sidi Mohamed},
     title = {Un principe fonctionnel de grandes d\'eviations en estimation non-param\'etrique},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {645--650},
     publisher = {Elsevier},
     volume = {344},
     number = {10},
     year = {2007},
     doi = {10.1016/j.crma.2007.03.017},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.03.017/}
}
TY  - JOUR
AU  - Louani, Djamal
AU  - Ould Maouloud, Sidi Mohamed
TI  - Un principe fonctionnel de grandes déviations en estimation non-paramétrique
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 645
EP  - 650
VL  - 344
IS  - 10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.03.017/
DO  - 10.1016/j.crma.2007.03.017
LA  - fr
ID  - CRMATH_2007__344_10_645_0
ER  - 
%0 Journal Article
%A Louani, Djamal
%A Ould Maouloud, Sidi Mohamed
%T Un principe fonctionnel de grandes déviations en estimation non-paramétrique
%J Comptes Rendus. Mathématique
%D 2007
%P 645-650
%V 344
%N 10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.03.017/
%R 10.1016/j.crma.2007.03.017
%G fr
%F CRMATH_2007__344_10_645_0
Louani, Djamal; Ould Maouloud, Sidi Mohamed. Un principe fonctionnel de grandes déviations en estimation non-paramétrique. Comptes Rendus. Mathématique, Volume 344 (2007) no. 10, pp. 645-650. doi : 10.1016/j.crma.2007.03.017. http://www.numdam.org/articles/10.1016/j.crma.2007.03.017/

[1] Dembo, A.; Zeitouni, O. Large Deviations Techniques and Applications, Springer, New York, 1998

[2] Einmahl, U.; Mason, D. An empirical process approach to the uniform consistency of kernel type function estimator, Theoretical Probab., Volume 13 (2000), pp. 1-37

[3] Louani, D. PGD pour l'estimateur à noyau de la densité de probabilité, C. R. Acad. Sci. Paris, Ser. I, Volume 324 (1997), pp. 569-572

[4] Louani, D. Some large deviations limit theorems in conditional nonparametric statistics, Statistics, Volume 33 (1999), pp. 171-196

Cited by Sources: